# SDR CALA2014071191444

- Difficulty date: July 8, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 41,413 hours, 17,963 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW SIDE BOX BEAM FLANGE CRACKED AFT SIDE OF FASTENER, JUST FWD OF FRAME 43.  REPAIRED THE CRACK ON LT WW SIDE BOX BEAM FLANGE JUST FWD OF FRAME 43 IAW ECRA 5330-04874.  NO SRI INSPECTION REQUIRED IAW ECRA.
